Alabama, 2004Tornadoes and Hail in Alabama, May 30 to 31, 2004
May 30 to 31, 2004 · NWS HUN · 29 events in 8 counties and zones
20 thunderstorm wind, 6 tornado, 3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 3
- Property damage
- $440,000
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at May 30, 8:07 PM CST, 2 hours 33 minutes earlier.
Area forecast discussion, May 30, 8:07 PM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
907 PM CDT SUN MAY 30 2004
.UPDATE...
...WILL UPDATE THE ZONES SHORTLY FOR TORNADO WATCH 345 UNTIL 09Z/4AM
CDT FOR ALL OF HUNS CWA...
--BCC/27
&&
.PREV DISCUSSION...
SLIGHTLY LONGER TERM...THE INTENSE CONVECTIVE LINE BEGINNING TO
DEVELOP FROM SRN IA TO THE RED RIVER VALLEY EARLY THIS AFTN IS
EXPECTED TO SURGE EAST TONIGHT AHEAD OF THE COLD FRONT. TIMING OF
THE SQUALL LINE AND HIGHEST POTENTIAL FOR SEVERE WEATHER STILL
APPEARS TO BE IN THE 06Z TO 12Z (TIME FRAME FOR FAR SRN TN/NRN AL.
OF COURSE...MAIN CONCERN WITH THE A SQUALL LINE WOULD BE DAMAGING
WINDS WITHIN EMBEDDED LEWPS OR BOWING LINE SEGMENTS. HOWEVER...0-1KM
SRH VALUES AND LCL HEIGHTS WOULD BE CONDUCIVE TO ISOLD TORNADIC
DEVELOPMENT AS WELL. WITH PW VALUES NEAR 2 AND STRONG THTE
ADVECTION AHEAD OF THE FRONT...EXPECT 1-2 RAIN AMOUNTS WILL BE
POSSIBLE ACROSS MUCH OF THE REGION OVERNIGHT. HOWEVER...DUE TO DRY
SOIL CONDITIONS AND HIGH FFG VALUES WILL HOLD OFF ON A FLOOD WATCH
ATTM. CONVECTIVE LINE WILL PUSH SOUTH OF CWFA DURING THE MORNING
HOURS ON MONDAY WITH A BREAK EXPECTED MON AFTN. THE GFS/ETA HAVE
ACTUALLY CONVERGED ON A MORE SRLY TRACK WITH THE FRONT (OR THE
REMNANTS OF IT)...SO HAVE TRIMMED POPS BACK A BIT FOR MON
AFTN/NIGHT. WILL PLACE HIGHEST POPS FOR MON NIGHT ACROSS THE CULLMAN
TO FT PAYNE CORRIDOR. THE ETA/GFS BUILDS A WEAK SFC RIDGE ACROSS THE
REGION ON TUE AND FOCUS PRECIP WELL SOUTH OF THE TN VLY. THUS...WILL
INCLUDE ONLY LOW POPS FOR THE TUE/TUE NIGHT PERIOD.
LONGER TERM..A S/W TROUGH WILL DIVE SE ACROSS THE OH/TN VLYS ON WED.
THE GFS TRIES TO PUSH A COLD FRONT THROUGH THE REGION. WITH THE
PASSAGE OF THE UPPER TROUGH OUR RAIN CHANCES WILL LIKELY DIMINISH
FOR THE THU/FRI TIME FRAME. THUS...WILL HOLD ON TO FAIRLY HIGH POPS
FOR WED/WED NIGHT AND KEEP A DRY FCST FOR THE REMAINDER OF THE WORK
WEEK. ANOTHER SYSTEM WILL ENTER THE PICTURE BY THE WEEKEND BRINGING
ANOTHER SHOT OF CONVECTION TO THE TN VLY. --15
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 30, 8:30 PM CST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
930 PM CDT SUN MAY 30 2004
ALZ001>010-016-TNZ076-096-097-311000-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
930 PM CDT SUN MAY 30 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF
SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...(THROUGH TONIGHT)...
A TORNADO WATCH IS IN EFFECT UNTIL 4 AM CDT FOR THE WHOLE AREA.
A LINE OF SEVERE THUNDERSTORMS IS MOVING EAST ACROSS THE LOWER
MISSISSIPPI VALLEY...WITH A FEW CELLS OUT AHEAD OF IT. SEVERE
THUNDERSTORMS WILL MOVE OVER THE AREA THROUGH THE OVERNIGHT HOURS.
DUE TO THE HIGH DEGREE OF INSTABILITY IN PLACE...THIS IS A DANGEROUS
SITUATION...WITH THE POSSIBILITY OF ISOLATED TORNADOES AND STRAIGHT
LINE DAMAGING WINDS OF 60 TO 80 MPH.
LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES WILL ALSO BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...(MONDAY THROUGH SATURDAY)...
THE FRONTAL BOUNDARY IS FORECAST TO SLOWLY MOVE ACROSS THE REGION ON
MEMORIAL DAY AND TUESDAY...WITH CONTINUED CHANCES FOR SHOWERS AND
THUNDERSTORMS. A SECONDARY LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP
AND MOVE NORTH OVER THE AREA BY MONDAY NIGHT...WITH ADDITIONAL SHOWER
AND THUNDERSTORM DEVELOPMENT POSSIBLE. ONCE AGAIN...SOME OF THESE
STORMS COULD BECOME STRONG TO SEVERE...WITH HIGH WINDS AND HEAVY RAIN
BEING THE MAIN THREATS. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL
CONTINUE ON AND OFF THROUGH THE END OF THE WEEK.
.SPOTTER CALL TO ACTION STATEMENT...
STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE ALREADY BEEN
ACTIVATED.
SCHAUB
In the hours before
Special weather statement, May 30, 6:57 PM CST, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
757 PM CDT SUN MAY 30 2004
ALZ001>010-016-TNZ076-096-097-310600-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
757 PM CDT SUN MAY 30 2004
...SEVERE WEATHER IS POSSIBLE TONIGHT ACROSS NORTHERN ALABAMA AND
PARTS OF SOUTHERN MIDDLE TENNESSEE...
AT 7 PM...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED ALONG
A COLD FRONT FROM EASTERN ILLINOIS...SOUTHWARD THROUGH EASTERN
ARKANSAS. THE CURRENT RATE OF SPEED OF THE LINE SUGGESTS THAT THE
THUNDERSTORMS COULD REACH FAR NORTHWEST ALABAMA AROUND 11 PM TONIGHT.
FROM THERE...THE LINE IS EXPECTED TO MOVE ACROSS THE AREA DURING THE
OVERNIGHT HOURS...WITH RAIN ENDING IN THE EAST BY MID MORNING ON
MEMORIAL DAY. THUNDERSTORMS IN THE LINE WILL HAVE SEVERE POTENTIAL...
WITH DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES POSSIBLE.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR LATER STATEMENTS
REGARDING THIS POTENTIAL SEVERE WEATHER EVENT. PERSONS PLANNING
HOLIDAY TRAVEL SHOULD KEEP ABREAST OF THE LATEST WEATHER FORECASTS.
WRS
Special weather statement, May 30, 10:20 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1120 PM CDT SUN MAY 30 2004
ALZ001-002-310450-
COLBERT-LAUDERDALE-
1120 PM CDT SUN MAY 30 2004
...SIGNIFICANT WEATHER ALERT FOR SEVERE THUNDERSTORMS APPROACHING
NORTHWEST ALABAMA...
AT 11:20 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS
MOVING EASTWARD ACROSS NORTHERN MISSISSIPPI AT MORE THAN 50 MPH.
THESE THUNDERSTORMS CONTAIN STRONG DAMAGING WINDS...FREQUENT CLOUD
TO GROUND LIGHTNING...AND VERY HEAVY RAINFALL.
AT THIS RATE...THESE STORMS WILL CROSS THE MISSISSIPPI ALABAMA STATE
LINE BY 11:45 PM. PERSONS ACROSS NORTHWEST ALABAMA...ESPECIALLY
LAUDERDALE AND COLBERT COUNTIES...SHOULD PLAN TO TAKE COVER AS
THESE STORMS APPROACH. AVOID ELECTRICAL EQUIPMENT AND TELEPHONES...
AND STAY AWAY FROM WINDOWS.
BCC
Event by event
20 thunderstorm wind, 6 tornado, 3 hail. Local standard time, as filed.
Thunderstorm Wind, Lauderdale
- When
- May 30, 10:40 PM CST to 10:42 PM CST
- Where
- Lauderdale County, Wright
- Measured
- 60 kt (69 mph) estimated sustained
- Deaths
- 1 direct, 0 indirect
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.917, -87.983
Thunderstorm winds knocked down several trees. One tree on a tent at a camp site resulting in one fatality.
Tornado, Lauderdale
- When
- May 30, 10:40 PM CST to 10:44 PM CST
- Where
- Lauderdale County, 3 mi W of Murphy Xrds
- Rating
- F1
- Path length
- 3.2 mi
- Path width
- 70 yd
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.983, -87.933
Emergency management reported numerous trees and powerlines snapped and twisted. The F1 tornado touched down 3 miles west of Murphy Crossroads and moved northeast to the Alabama/Tennessee state line.
Thunderstorm Wind, Colbert
- When
- May 30, 10:43 PM CST to 10:45 PM CST
- Where
- Colbert County, Cherokee
- Measured
- 60 kt (69 mph) estimated sustained
- Property damage
- $5,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.750, -87.967
numerous trees and powerlines were knocked down throughout Cherokee.
Thunderstorm Wind, Colbert
- When
- May 30, 10:46 PM CST to 10:47 PM CST
- Where
- Colbert County, 8 mi SW of Cherokee
- Measured
- 50 kt (58 mph) estimated sustained
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.667, -88.067
Thunderstorm winds knocked down several trees.
Tornado, Lauderdale
- When
- May 30, 10:52 PM CST to 10:59 PM CST
- Where
- Lauderdale County, 6 mi W of Florence
- Rating
- F1
- Path length
- 6 mi
- Path width
- 150 yd
- Property damage
- $30,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.800, -87.767
A F1 tornado touched down 6 miles west of Florence and tracked eastward, just north of the Tennessee River into McFarland Park in Florence. Hundreds of trees were snapped with several of them falling on structures.
Thunderstorm Wind, Lauderdale
- When
- May 30, 10:55 PM CST to 10:56 PM CST
- Where
- Lauderdale County, 1 mi N of Florence
- Measured
- 50 kt (58 mph) estimated sustained
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.817, -87.667
An amateur radio operator reported a wind gust of 60 mph in North Florence.
Hail, Lauderdale
- When
- May 30, 10:57 PM CST to 10:58 PM CST
- Where
- Lauderdale County, 6 mi NW of Florence
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.867, -87.733
An amateur radio operator reported nickel size hail.
Thunderstorm Wind, Lauderdale
- When
- May 30, 10:59 PM CST to 11:09 PM CST
- Where
- Lauderdale County, Florence
- Measured
- 60 kt (69 mph) estimated sustained
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.800, -87.667
Widespread straight line wind damage occurred from just east of Florence into the Killen area. Numerous trees and power lines were knocked down.
Thunderstorm Wind, Franklin
- When
- May 30, 11:09 PM CST to 11:11 PM CST
- Where
- Franklin County, Russellville
- Measured
- 60 kt (69 mph) estimated sustained
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.517, -87.733
Thunderstorm winds knocked down several trees and power lines throughout Russellville.
Tornado, Lauderdale
- When
- May 30, 11:09 PM CST to 11:14 PM CST
- Where
- Lauderdale County, 2 mi SE of Killen
- Rating
- F1
- Path length
- 4 mi
- Path width
- 100 yd
- Property damage
- $30,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.850, -87.517
A tornado touched down just southeast of Killen and tracked eastward to just south of Elgin. Numerous trees were snapped and twisted with a few of the trees falling on structures.
Thunderstorm Wind, Lauderdale
- When
- May 30, 11:10 PM CST to 11:11 PM CST
- Where
- Lauderdale County, 9 mi ENE of Florence
- Measured
- 60 kt (69 mph) estimated sustained
- Property damage
- $5,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.850, -87.517
Thunderstorm winds knocked down several trees and removed shingles from several houses.
Hail, Colbert
- When
- May 30, 11:15 PM CST to 11:16 PM CST
- Where
- Colbert County, Littleville
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.583, -87.667
Amateur radio operator reported penny size hail just south of Littleville along Highway 43.
Thunderstorm Wind, Lauderdale
- When
- May 30, 11:19 PM CST to 11:21 PM CST
- Where
- Lauderdale County, Rogersville
- Measured
- 60 kt (69 mph) estimated sustained
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.833, -87.283
Thunderstorm winds knocked down numerous trees and power lines throughout Rogersville. Some of the trees fell on structures.
Tornado, Lauderdale
- When
- May 30, 11:20 PM CST to 11:23 PM CST
- Where
- Lauderdale County, 3 mi N of Anderson
- Rating
- F1
- Path length
- 2.5 mi
- Path width
- 75 yd
- Property damage
- $40,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.967, -87.267
A tornado briefly touched down just north of Anderson. The tornado snapped several trees and removed the roofs from a few homes.
Thunderstorm Wind, Limestone
- When
- May 30, 11:24 PM CST to 11:26 PM CST
- Where
- Limestone County, 4 mi SW of Cairo
- Measured
- 65 kt (75 mph) estimated sustained
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 34.833, -87.183
Thunderstorm winds knocked down several trees and power poles.
Tornado, Limestone
- When
- May 30, 11:26 PM CST to 11:33 PM CST
- Where
- Limestone County, 2 mi S of Cairo
- Rating
- F1
- Path length
- 9 mi
- Path width
- 100 yd
- Injuries
- 3 direct, 0 indirect
- Property damage
- $200,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.833, -87.133
A F1 tornado touched down in western Limestone County near Lentzville and raced eastnortheastward to just southwest of Elkmont. Several mobile homes were damaged or destroyed resulting in 3 minor injuries. In addition, numerous trees and power poles were knocked down.
Thunderstorm Wind, Limestone
- When
- May 30, 11:33 PM CST to 11:46 PM CST
- Where
- Limestone County, 2 mi SW of Elkmont
- Measured
- 65 kt (75 mph) estimated sustained
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.917, -87.000
Thunderstorm winds knocked down numerous trees and power poles in a swatch extending from near Elkmont eastnortheast to the Madison County line.
Thunderstorm Wind, Lawrence
- When
- May 30, 11:35 PM CST
- Where
- Lawrence County, 10 mi ENE of Moulton
- Measured
- 60 kt (69 mph) estimated sustained
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.533, -87.117
Thunderstorm winds knocked down several power lines.
Thunderstorm Wind, Madison
- When
- May 30, 11:46 PM CST to 11:55 PM CST
- Where
- Madison County, 5 mi NW of Harvest
- Measured
- 70 kt (81 mph) estimated sustained
- Property damage
- $15,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.900, -86.833
Strong thunderstorm winds resulted in widespread tree and power line damage across northwest Madison County.
Thunderstorm Wind, Morgan
- When
- May 30, 11:50 PM CST to 11:55 PM CST
- Where
- Morgan County, Decatur
- Measured
- 60 kt (69 mph) estimated sustained
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.617, -86.983
Thunderstorm winds knocked down a few trees throughout the city of Decatur.
Tornado, Madison
- When
- May 30, 11:55 PM CST to May 31, 12:06 AM CST
- Where
- Madison County, New Sharon
- Rating
- F1
- Path length
- 8.5 mi
- Path width
- 150 yd
- Property damage
- $75,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 34.950, -86.650
A F1 tornado touched down in New Sharon along Charity Lane and moved eastnortheast to the Tennessee state line. Several buildings sustained roof damage. In addition, widespread tree and power line damage occurred.
Thunderstorm Wind, Madison
- When
- May 31, 12:02 AM CST to 12:05 AM CST
- Where
- Madison County, Huntsville
- Measured
- 50 kt (58 mph) estimated sustained
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.733, -86.617
Thunderstorm winds knocked down a couple of large trees and limbs throughout the city. A few of the limbs fell on buildings but no significant structural damage resulted.
Thunderstorm Wind, Madison
- When
- May 31, 12:08 AM CST
- Where
- Madison County, 2 mi NE of Huntsville
- Measured
- 50 kt (58 mph) estimated sustained
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 34.750, -86.600
NWS employee estimated a thunderstorm wind gust of 60 mph in northeast Huntsville.
Thunderstorm Wind, Jackson
- When
- May 31, 12:33 AM CST to 12:35 AM CST
- Where
- Jackson County, Woodville
- Measured
- 55 kt (63 mph) estimated sustained
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.633, -86.283
Thunderstorm winds knocked down several trees in Woodville.
Thunderstorm Wind, Jackson
- When
- May 31, 12:42 AM CST to 12:45 AM CST
- Where
- Jackson County, Scottsboro
- Measured
- 55 kt (63 mph) estimated sustained
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.667, -86.033
Thunderstorm winds uprooted several trees along Long Hollow Road in Scottsboro.
Thunderstorm Wind, Jackson
- When
- May 31, 12:50 AM CST to 12:52 AM CST
- Where
- Jackson County, Bridgeport
- Measured
- 60 kt (69 mph) estimated sustained
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.950, -85.733
Thunderstorm winds knocked down several trees and power lines blocking County Roads 74 and 206 near Bridgeport.
Hail, Jackson
- When
- May 31, 12:56 AM CST to 12:58 AM CST
- Where
- Jackson County, Pisgah
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.683, -85.850
Amateur radio operator reported penny size hail in Pisgah.
Thunderstorm Wind, Jackson
- When
- May 31, 12:57 AM CST to 12:58 AM CST
- Where
- Jackson County, 3 mi ENE of Pisgah
- Measured
- 60 kt (69 mph) estimated sustained
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.700, -85.800
Thunderstorm winds knocked down numerous trees blocking several roads just east of Pisgah.
Thunderstorm Wind, Jackson
- When
- May 31, 12:57 AM CST to 12:58 AM CST
- Where
- Jackson County, 5 mi ENE of Bridgeport
- Measured
- 60 kt (69 mph) estimated sustained
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.983, -85.650
Thunderstorm winds knocked several trees down across County Road 332 and Highway 71 near Bryant.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Indiana, May 30 to 31, 20041 death · 26 injured · $21 million · F2 · 35 events
- Tornadoes and Damaging Winds in Indiana, May 30, 20041 death · 11 injured · $5.6 million · F3 · 6 events
- Tornado in Indiana, May 30, 20041 injured · $6.0 million · F3 · 1 event
- Flash Flooding and Flooding in West Virginia, May 30 to 31, 20041 death · $17 million · 1.25 in hail · 23 events
- Tornadoes and Flash Flooding in Kentucky, May 30 to 31, 2004$33 million · F1 · 122 events
- Flash Flooding and Hail in Tennessee, May 30 to 31, 20041 death · 2 injured · $574,000 · 1.5 in hail · 53 events
- Flash Flood and Hail in Tennessee, May 30, 200422 injured · $331,000 · 1.75 in hail · 22 events
- Tornado and Hail in Ohio, May 30 to 31, 20041 death · $82,000 · F1 · 23 events
- Tornado in Missouri, May 30, 20041 death · $100,000 · F1 · 1 event
- Tornadoes and Hail in Indiana, May 30, 2004$3.8 million · F2 · 8 events
- Tornadoes and Flash Flooding in Illinois, May 30, 20047 injured · $250,000 · F1 · 61 events
- Tornadoes and Hail in Kentucky, May 30, 2004$320,000 · F2 · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5401777, 5401778, 5401779, 5401780, 5401781, 5401782, 5401783, 5401784, 5401785, 5401786, 5401787, 5401788, 5401789, 5401790, 5401811, 5401810, 5401812, 5401813, 5401814, 5401815, 5401816, 5401817, 5401818, 5401819, 5401820, 5401821, 5401822, 5401823, 5401824.